# SDR DL767991478

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 349000047
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE BOTTLE FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED AND CGO BOTTLE 1 EICAS MSG ILLUMINATED.  NR 1 CGO BOTTLE FOUND EMPTY.  FWD TO MCO.
